, Volume 67, Issue 2, pp 243-260
Date: 09 Nov 2012

A Cameron-Storvick Theorem for Analytic Feynman Integrals on Product Abstract Wiener Space and Applications

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


In this paper we derive a Cameron-Storvick theorem for the analytic Feynman integral of functionals on product abstract Wiener space B 2. We then apply our result to obtain an evaluation formula for the analytic Feynman integral of unbounded functionals on B 2. We also present meaningful examples involving functionals which arise naturally in quantum mechanics.